# SDR AALA20100324TUL06

- Difficulty date: March 24, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 31,464 hours, 12,985 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SKIN JUST AFT OF ELECTRICAL EQUIPMENT DOOR AT STATION 351.  INSTALLED REPAIR DOUBLER PER EA 737-53-009793.
